Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Symmetry properties of matrix elements of canonical SU(3) tensor operators

Biedenharn, L.C., Lohe, Max A. and Williams, H.T. (1994). Symmetry properties of matrix elements of canonical SU(3) tensor operators. Journal of Mathematical Physics,35(12):6672-6684.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title Symmetry properties of matrix elements of canonical SU(3) tensor operators
Author Biedenharn, L.C.
Lohe, Max A.
Williams, H.T.
Journal Name Journal of Mathematical Physics
Publication Date 1994
Volume Number 35
Issue Number 12
ISSN 0022-2488   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-36449006975
Start Page 6672
End Page 6684
Total Pages 13
Place of Publication United States of America
Publisher A I P Publishing LLC
Field of Research PHYSICAL SCIENCES
Abstract The symmetries of the SU(S) 3-j symbols, which are defined as symmetrized matrix elements of the canonical SU(3) tensor operators are investigated. The symmetries considered are those which in SU(2) correspond to the interchange of columns of the 3-j symbol, as well as the symmetry under conjugation. It is found that for each tensor operator in a multiplicity set the matrix elements (for a fixed operator pattern) carry a one-dimensional representation of the symmetric group S3.
DOI http://dx.doi.org/10.1063/1.530875   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 2 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:22:05 CST by Anthony Hornby